Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 812153, 6 pages
http://dx.doi.org/10.1155/2013/812153
Research Article

A Triple Fixed Point Theorem for Multimap in a Hausdorff Fuzzy Metric Space

1Department of Mathematics, Acharya Nagarjuna University, Nagarjuna Nagar 522 510, India
2Department of Mathematics, Vignana Bharathi Institute of Technology, Aushapur, Ghatkesar, Hyderabad 501 301, India

Received 25 September 2012; Revised 30 November 2012; Accepted 5 December 2012

Academic Editor: Pierpaolo D'Urso

Copyright © 2013 K. P. R. Rao and K. R. K. Rao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

K. P. R. Rao and K. R. K. Rao, “A Triple Fixed Point Theorem for Multimap in a Hausdorff Fuzzy Metric Space,” Journal of Mathematics, vol. 2013, Article ID 812153, 6 pages, 2013. https://doi.org/10.1155/2013/812153.